Author Topic: Accidental Overdose  (Read 153 times)

[Buddie]

Accidental Overdose
« on: August 19, 2013, 05:17:04 pm »
Had a migraine in the wee hours. Took my usual meds. Turns out that the 'usual' is not okay in w/d. It is way too much. So now I am very nauseated and in danger of passing  out and choking on my vomit. I am making my mom watch me for the next six hours or so. I won't even go to the bathroom without her there. My point is that we are way more sensitive to meds as we withdraw not only due to biochemical reasons but due to weight loss. Oops...got to go puke....sorry.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #1 on: August 19, 2013, 05:42:15 pm »
Had a migraine in the wee hours. Took my usual meds. Turns out that the 'usual' is not okay in w/d. It is way too much. So now I am very nauseated and in danger of passing  out and choking on my vomit. I am making my mom watch me for the next six hours or so. I won't even go to the bathroom without her there. My point is that we are way more sensitive to meds as we withdraw not only due to biochemical reasons but due to weight loss. Oops...got to go puke....sorry.

Please let us know as soon as you can that you are ok. So VERY VERY sorry about your status. Wish SO much there was something I could do. Really. Thanks for putting out the warning too. See??  Here you are in terrible horrible deep distress yet helping others. You are A. M. A. Z. I. N. G!

Just let us know you are ok, alright?  ~[...] :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #2 on: August 19, 2013, 06:25:59 pm »
What did you take, [...]? What's the med you take for migraines?

Sure hope you feel better soon. Thanks for the warning--that was very kind of you.

All my best, and sending healing windows to you,
[...]  :thumbsup: :thumbsup: :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #3 on: August 19, 2013, 07:21:19 pm »
I will be okay, just a rough pukey day ahead.  When I get a bad migraine I inject 6mg of Imitrex. This  is not the problem. To clear the residual pain I take Tylenol 3's. This is the only thing I use them for. Too many T3s on top of my a.m. Valium, plus the fact that migraines are nauseating proved to be too mauch. I am fighting to stay conscious and vomiting. I've given myself an injection of Gravol. Anything oral at this point is a waste. Problem is Gravol is also sedating, but I have to stop the vomiting. Once again, I am safe, I am okay, I am being watched by my mum. Luckily this didn't occur at night.  So, please, if you have to take meds, be conservative. Your old dose may now be an overdose. Take care out there. (This took an hour to write) .
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #4 on: August 19, 2013, 07:38:43 pm »
 I learned this lesson the hard way as well  lol! as my taper got lower it was amazing to me that I once took two sleeping pills to sleep, and at the end even half a pill was knocking me out! the worse was my headache/pain killer pills. I was using tramadol when it got really bad, at first I was able to take three quarters of a pill and then a half of a pill 6 hours later with not a problem, no high feeling, just pain relief . then I had tapered so much and the headaches came back so I took the usual dosage and I was so high I puked ! then a  month later I tried again took only half of a pill and I  only felt ok and 6 hours later when the pain came back I took another half , got so high and puked all night long. now when I really really need one, a quarter of a pill once a day dose it and lasts for 10 hours, no high just pain relief. thankfully I have not needed one in months. [...].xo
« Last Edit: August 19, 2013, 08:02:56 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #5 on: August 19, 2013, 07:59:04 pm »
Dear dear [...],

 :smitten: :smitten: :smitten: :smitten: :smitten:

Wrap yourself in our love and protection.     :smitten: :smitten: :smitten:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #6 on: August 19, 2013, 08:31:00 pm »
Wow [...], thanks for letting us all know, hope you feel better soon.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #7 on: August 20, 2013, 04:13:23 am »
I took Tylenol 3 a couple months ago, and had a severe allergic reaction where I could barely breath. I almost called an ambulance (and honestly, I probably should have). I've taken codeine and other opiates plenty of times before getting addicted to benzos, and never had a problem. I guess my CNS is just extremely sensitive now.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Accidental Overdose
« Reply #8 on: August 20, 2013, 05:26:33 pm »
Acetaminophen, which is what is in Tylenal, is very hard on the liver. I haven't been able to take it for decades now following a toxic reaction and liver problems. Along with all fluoroquinolone medications (like Cipro) I also list acetaminophen as an allergy on medical records.

[...], I hope you are better today than yesterday. I saw last night that you had posted on an unrelated thread and "wanted" to believe that meant you were much better, but I have seen the level of endurance you have and know you would probably be helping someone else even if you were literally on fire. I hope you are taking care of yourself. . I wish there was more we could do for you, but know that I am thinking of you and pulling for your strength and wellness.   :thumbsup:
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.